Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 275374, 10 pages
http://dx.doi.org/10.1155/2014/275374
Research Article

Parameter Interval Estimation of System Reliability for Repairable Multistate Series-Parallel System with Fuzzy Data

Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi, Bangkok 10140, Thailand

Received 12 February 2014; Revised 10 April 2014; Accepted 24 April 2014; Published 22 May 2014

Academic Editor: Nirupam Chakraborti

Copyright © 2014 Wimonmas Bamrungsetthapong and Adisak Pongpullponsak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wimonmas Bamrungsetthapong and Adisak Pongpullponsak, “Parameter Interval Estimation of System Reliability for Repairable Multistate Series-Parallel System with Fuzzy Data,” The Scientific World Journal, vol. 2014, Article ID 275374, 10 pages, 2014. https://doi.org/10.1155/2014/275374.